# SDR DALA2021100606097

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 91,099 hours, 41,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 BHEC INSPECTION OF LH FRAME 20 AT DOOR STOP FITTING #7 SHOWS CRACK INDICATIONS IN FRAME AND INTERCOSTAL LAYERS AT HOLE #1. CORRECTIVE ACTION: COMPLIED WITH ERA 594479-14AD REV 0. (1972734)
